# SDR CALA2025090808605

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 75,598 hours, 28,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ESCAPE SLIDE PRESSURE GUAGE IS ON THE GREEN/RED BORDER LINE.   VISUALLY VERIFIED NEEDLE PRESSURE GAUGE INDICATION. INDICATED THAT THE GAUGE IS WITHIN THE GO BAND ALLOWABLE LIMITS IAW AMM ESCAPE SLIDE PACK INFLATION CYLINDER CHECK REFERENCE: TASK 25-66-01-200-801.
